# SDR IPXA2014022181999

- Difficulty date: January 30, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 21,374 hours, 14,434 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 143N3122
- Condition: Cracked
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR FWD HINGE HAS BAD COUNTERSINKS.  REPLACED MAIN CARGO DOOR HINGES IAW B757-5330-53518-A.
